Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Themusic

moisturisor causing spots

Recommended Posts

iv been using bp gel and i have no spots, but i have started using moisturisor like it says on the site and its causing spots, but fresh spots that are ready to be squeesed not long drawn out spots.

anyone got any ideas why this is causing this?

Share this post


Link to post
Share on other sites

Does your moisturizer contain any oil? Particularly mineral oil? Which moisturizer are you using?

Share this post


Link to post
Share on other sites

the ingredients are

aqua, glycerin, stearic acid, glyceryl stearate SE, triethanolamine, paraffinum liquidum,paraben, phenoxyethanol, dimethicone, carbomer, methylparaben, disodium EDTA, ethylparaben, propylparaben, butylparaben, isibutylparaben.

i have no idea what any of them are, could someone tell me if any of them contain oil?

Share this post


Link to post
Share on other sites

paraffinum liquidum is another name for mineral oil. Either that or possibly dimethicone could be a problem. I'd get a different moisturizer if I were you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×